关注
Changfeng Gui
Changfeng Gui
Dan Parman Endowed Distinguished Chair, University of Texas at San Antonio
在 utsa.edu 的电子邮件经过验证
标题
引用次数
引用次数
年份
Level set evolution without re-initialization: a new variational formulation
C Li, C Xu, C Gui, MD Fox
2005 IEEE computer society conference on computer vision and pattern …, 2005
31192005
Distance regularized level set evolution and its application to image segmentation
C Li, C Xu, C Gui, MD Fox
IEEE transactions on image processing 19 (12), 3243-3254, 2010
26652010
On a conjecture of De Giorgi and some related problems
N Ghoussoub, C Gui
Mathematische Annalen 311, 481-491, 1998
4091998
Multiple interior peak solutions for some singularly perturbed Neumann problems
C Gui, J Wei
Journal of differential equations 158 (1), 1-27, 1999
3241999
Multiple boundary peak solutions for some singularly perturbed Neumann problems
C Gui, J Wei, M Winter
Annales de l'Institut Henri Poincaré C 17 (1), 47-82, 2000
2502000
On the stability and instability of positive steady states of a semilinear heat equation in ℝn
C Gui, WM Ni, X Wang
Communications on pure and applied mathematics 45 (9), 1153-1181, 1992
2441992
Existence of multi-bumb solutions for nonlinear Schrödinger equations via variational method
C Gui
Communications in Partial Differential Equations 21 (5-6), 787-820, 1996
2421996
Multipeak solutions for a semilinear Neumann problem
C Gui
2081996
On multiple mixed interior and boundary peak solutions for some singularly perturbed Neumann problems
C Gui, J Wei
Canadian Journal of Mathematics 52 (3), 522-538, 2000
1872000
The Liouville property and a conjecture of De Giorgi
MT Barlow, RF Bass, C Gui
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2000
1772000
Regularity of an elliptic problem with a singular nonlinearity
C Gui, FH Lin
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 123 (6 …, 1993
1411993
Stationary layered solutions in for an Allen–Cahn system with multiple well potential
S Alama, L Bronsard, C Gui
Calculus of Variations and Partial Differential Equations 5 (4), 359-390, 1997
1241997
Multi-peak solutions for a semilinear Neumann problem involving the critical Sobolev exponent
C Gui, N Ghoussoub
Mathematische Zeitschrift 229 (3), 443-474, 1998
1121998
Uniqueness and nonuniqueness of coexistence states in the lotkavolterra competition model
C Gui, Y Lou
Communications on Pure and Applied Mathematics 47 (12), 1571-1594, 1994
1081994
Further study on a nonlinear heat equation
C Gui, WM Ni, X Wang
Journal of Differential Equations 169 (2), 588-613, 2001
1052001
A threelayered minimizer in R2 for a variational problem with a symmetric threewell potential
L Bronsard, C Gui, M Schatzman
Communications on pure and applied mathematics 49 (7), 677-715, 1996
971996
On De Giorgi's conjecture in dimensions 4 and 5
N Ghoussoub, C Gui
Annals of mathematics, 313-334, 2003
922003
Hamiltonian identities for elliptic partial differential equations
C Gui
Journal of Functional Analysis 254 (4), 904-933, 2008
912008
Symmetric quadruple phase transitions
C Gui, M Schatzman
Indiana University mathematics journal, 781-836, 2008
642008
Traveling wave solutions of Allen–Cahn equation with a fractional Laplacian
C Gui, M Zhao
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 32 (4), 785-812, 2015
632015
系统目前无法执行此操作,请稍后再试。
文章 1–20